# SDR AALA2009050300861

- Difficulty date: May 3, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N972TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53622
- Aircraft time: 28,387 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA  RIGHT HAND FORWARD OVERWING HATCH DOOR BOTTOM EXIT LIGHT INOPERATIVE. REPLACED BATTERY PACK FOR EXIT LIGHT AT RIGHT HAND FORWARD OVERWING HATCH DOOR.
